# SDR UPS05843743

- Difficulty date: January 4, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 577263837
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESSURE BULKHEAD HORIZONTAL -J- BEAM CRACKED, AFT SIDE, NEAR L13R.  STOP DRILLED CRACK, VERIFIED REF SPM06-10-01.001.  FABRICATED REPAIR PARTS FROM SHT 7075-0-.100.  HEAT TREATED TO T6.  INSTALLED REPAIR REF EO DC8-5310-6598-C.
